Hi, For months I have been on Co-cynprindiol for acne

Patient

Q: Hi, For months I have been on Co-cynprindiol for acne and It was working great and recently I was switched to a 'lower risk' Rigevidon however my acne came back and my skin was so bad. I then decided to come of Rigevidon 8 days into my cycle (10th may). I have had withdrawal bleeds and my skin is starting to get bad. I have since went back to my doctor and have been prescribed Co-cynprindol again however I'm not sure when I will be able to start the new pill since I am not sure when my period will start? Please help, thank you (I'm from the UK )

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: If you are doing a work up of a patient with LLQ pain or upper abdominal pain, can you tell me the the basic work up ...

Q: My 5 year old just recovered from fever and I seem to have gotten it. I had dolo 650 paracetamol , but temp doesn't s...

Q: Hello. I am a 34 year old male that has never had any serious medical issues. But over the last year I have been havi...

Q: Hi. So this is a bit embarrassing, but I've been experiencing major anal itching and swelling for the last few weeks....

Q: I have a rash on my penis shaft and penis head I am curcumsized I spoke to a doctor online he said don't worry about ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews